Please use this identifier to cite or link to this item:
Title: Stability of the Solution Sets of Parametric Generalized Quasiequilibrium Problems
Authors: Nguyen, Van Hung
Phan, Thanh Kieu
Keywords: Parametric generalized quasiequilibrium problems;lower semicontinuity;Hausdorff lower semicontinuity;upper semicontinuity;continuity;Hausdorff continuity closedness
Issue Date: 2013
Publisher: H. : ĐHQGHN
Series/Report no.: Vol. 29;No. 1 (2013)
Abstract: :In this paper we establish sufficient conditions for the solution mappings of parametric generalized vector quasiequilibrium problems to have the stability properties such as lower semicontinuity, upper semicontinuity, Hausdorff lower semicontinuity, continuity, Hausdorff continuity and closedness. The results presented in the paper improve and extend the main results of Kimura-Yao [J. Global Optim. 138, (2008) 429-- 443], Kimura-Yao [Taiwanese J. Math., 12, (2008) 649--669] and Anh-Khanh [J. Math. Anal. Appl., 294, (2004) 699--711]. Some examples are given to illustrate our results.
Description: p. 44-52
ISSN: 2588-1124
Appears in Collections:Mathematics and Physics

Files in This Item:

  • File : 89.pdf
  • Description : 
  • Size : 174 kB
  • Format : Adobe PDF

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.